# SDR CA110413017

- Difficulty date: April 10, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 5,336 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164540200
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ENGINE SURGES.  TORQUE FLUCTUATION 10 PERCENT, T4 FLUCTUATION 5 DEGREES C. NOTICEABLE ACFT TAIL WAG IN FLIGHT. FCU REPLACED.
